RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
 
Brodskii, G M

Statistics Math-Net.Ru
Total publications: 15
Scientific articles: 15

Number of views:
This page:1425
Abstract pages:2216
Full texts:928
References:206

http://www.mathnet.ru/eng/person19749
List of publications on Google Scholar
http://zbmath.org/authors/?q=ai:brodskij.german-m
https://mathscinet.ams.org/mathscinet/MRAuthorID/210491

Publications in Math-Net.Ru
1998
1. G. M. Brodskii, “On representable functors in Morita theory”, Vestnik Moskov. Univ. Ser. 1. Mat. Mekh., 1998, 5,  8–11  mathnet  mathscinet  zmath
1997
2. G. M. Brodskii, “The Grothendieck $AB5^*$ condition and generalizations of the distributivity of a module”, Izv. Vyssh. Uchebn. Zaved. Mat., 1997, 3,  3–13  mathnet  mathscinet  zmath; Russian Math. (Iz. VUZ), 41:3 (1997), 1–11
1996
3. G. M. Brodskii, “Countable distributivity, linear compactness and the $AB5^*$ condition in modules”, Dokl. Akad. Nauk, 346:6 (1996),  727–728  mathnet  mathscinet  zmath
4. G. M. Brodskii, “Modules lattice isomorphic to linearly compact modules”, Mat. Zametki, 59:2 (1996),  174–181  mathnet  mathscinet  zmath; Math. Notes, 59:2 (1996), 123–127  isi
1995
5. G. M. Brodskii, “A duality theory with applications to endomorphism rings of finitely cogenerated injective cogenerators”, Fundam. Prikl. Mat., 1:4 (1995),  1095–1099  mathnet  mathscinet  zmath
6. G. M. Brodskii, “Annihilators and weak topologies on modules”, Fundam. Prikl. Mat., 1:2 (1995),  529–532  mathnet  mathscinet  zmath
7. G. M. Brodskii, A. G. Grigoryan, “Ring properties of endomorphism rings of modules”, Fundam. Prikl. Mat., 1:1 (1995),  301–304  mathnet  mathscinet  zmath
1983
8. G. M. Brodskii, I. A. Fomina, “On the lattice of subtrees of a tree”, Izv. Vyssh. Uchebn. Zaved. Mat., 1983, 3,  17–21  mathnet  mathscinet  zmath
9. G. M. Brodskiĭ, “$\mathrm{Hom}$ functors and lattices of submodules”, Tr. Mosk. Mat. Obs., 46 (1983),  164–186  mathnet  mathscinet  zmath
10. G. M. Brodskii, “Dualities in modules and the $AB5^*$ condition”, Uspekhi Mat. Nauk, 38:2(230) (1983),  201–202  mathnet  mathscinet  zmath; Russian Math. Surveys, 38:2 (1983), 185  isi
1982
11. G. M. Brodskii, “On Morita equivalence and duality”, Uspekhi Mat. Nauk, 37:4(226) (1982),  145–146  mathnet  mathscinet  zmath; Russian Math. Surveys, 37:4 (1982), 101–102  isi
1974
12. G. M. Brodskii, “Annihilator conditions in endomorphism rings of modules”, Mat. Zametki, 16:6 (1974),  933–942  mathnet  mathscinet  zmath; Math. Notes, 16:6 (1974), 1153–1158
13. G. M. Brodskii, “Endomorphism rings of free modules”, Mat. Sb. (N.S.), 94(136):2(6) (1974),  226–242  mathnet  mathscinet  zmath; Math. USSR-Sb., 23:2 (1974), 215–231
1973
14. G. M. Brodskii, “Torsions in modules”, Mat. Zametki, 14:4 (1973),  527–534  mathnet  mathscinet  zmath; Math. Notes, 14:4 (1973), 861–865
1972
15. G. M. Brodskii, “Endomorphism rings of free modules over perfect rings”, Mat. Sb. (N.S.), 88(130):1(5) (1972),  137–147  mathnet  mathscinet  zmath; Math. USSR-Sb., 17:1 (1972), 138–147

Organisations
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020